# SDR USAA2011090200008

- Difficulty date: September 1, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 64,076 hours, 40,359 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 65446915
- Part serial: 4545
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CREW REPORTED A LEFT MAIN LANDING GEAR INDICATION LIGHT PROBLEM ON APPROACH INTO CLT.  CREW ACCOMPLISHED A COUPLE OF FLYBYS TO CONFIRM FROM THE TOWER AND OTHER FLIGHTS ON THE GROUND THAT THE LANDING GEAR WAS DOWN.  NO EMERGENCY WAS DECLARED BUT EMERGENCY EQUIPMENT WAS STANDING BY. FLIGHT LANDED WITHOUT INCIDENT AND WAS ABLE TO TAXI TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR HYDRAULIC MODULE PER AMM 32-32-61.  ACCOMPLISHED OPS TEST OF LANDING GEAR PER AMM 32-32-00-715-001.  OPS CHECK GOOD.
